Couldn't find what you looking for?

TRY OUR SEARCH!

    I was in a dirt bike accident and hurt my back by burst fracturing the L1 and L2. Doctors said surgery was not required just the use of this brace that i hate very much. Anyway, the pain was intense so i was given flectore patches, oxycontine, oxycodone, flexiril, lyrica, blood pressure pills, and a few different kinds of stool softeners. Do to the cost of the pain meds i asked the doctor for cheaper meds so he switched the flector to fentanyl, oxycontine to morphine, and the flexiril to cyclobenzaprine. The cyclobenzaprine i stopped using it because if made me halluecinate. No addiction. The morphine i stopped because I got the fentanyl. Had minor withdrawals like sleeplessness and feeling overtired for about 12 hours. Oxycodone i stopped taking 2pills every 6 hours to 1pill every 6 hours when i felt pain to now none at all. I still want it because it helped me with pain but i choose to just deal with it. Now the Fentanyl is tough. I started at 25 for about 1 month than the doctor increased it to 50 when i told her about me just stopping the other pain meds. I can tell you that i stopped the fentanyl yesterday. Yep cold turkey like the others. I couldn't sleep last night. I was very uncomfortable and couldn't keep still. Today I am hot than cold. I have cold sweats and can't seem to get comfortable. Just trying to do this took me 2 hours. Cold turkey isn't for everyone. Hell stopping illegal drugs was easy compared to this. I've read some of the posts here and know that the road will be tough and it's just starting being I'm only now 20 hours in. If i knew that fentanyl was this bad i would not have taken it.

Loading...

Hello, I was on Duragesic patches after my kidney replant surgery and even though the withdrawal wasn't great..it was far better than any other opiate I had done before..fentanyl has a generally short half life, but with the patches it is average of 6-8 hours..I was on the 100mcgs per hour, then to 50, and dropped to 12.5..then none...Will your doc taper you like my doc did, by lowering the patch strength every 6 days?? I know that I needed something that gave me around the clock pain control, because I would fall asleep and not push my pain pump, and then wake up in horrible pain that took a long time to get back under control. Pain medication is there for people if and when they truly need it and most docs(not all) will taper you to minimize any withdrawal you may have...I hope it works out better for you...the up side is that since fentanyl does have a short half life, the withdrawal symptoms should peak quicker and subside faster...I wish you well!!!
Reply

Loading...

Thanks for the reply. I have thought about that but being that my medical insurance coverage has been cancelled do to me not being able to work for the past 3 months i kinda stuck here. I can't afford to pay full cost for trying to reduce dosage. I struggled the first 36 hrs. Really struggled. I finally had to take a couple of oxycodones to take the edge off. I felt like i failed. But since then nothing else for pain but ibuprohen. Will try harder but the lack of sleep might just push me back. Thanks again.
Reply

Loading...